# SDR IPXA2016031800871

- Difficulty date: March 11, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,600 hours, 10,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557611100062
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, FWD PIT SIDEWALL PANEL 131NW HAS EDGE DAMAGE.  REPAIRED PANEL 131NW IAW UPS SRM 51-77-10, 51-77-11.
